MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN FEMORAL COMPONENT; PROSTHESIS KNEE

ZIMMER BIOMET, INC. NEXGEN FEMORAL COMPONENT; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that when implant was opened, the inner package was cracked but outer container was sealed.No known adverse event was reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g4, g7, h1, h2, h3, h6, h10 complaint sample was evaluated and the reported event was confirmed.Visual evaluation of the returned device shows signs of the outer carton boxes as well as the sterile cavities were damaged.The carton box also exhibited scuffs, crushed corners and edges, and dents.Both the outer and inner sterile cavities are vertically cracked from top to bottom.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.The root cause of the reported issue is attributed to transit damage.This event is being reviewed through the capa process.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN FEMORAL COMPONENT
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11562936
Report Number0001822565-2021-00801
Device Sequence Number11501828
Product Code JWH
UDI-Device Identifier00889024214217
UDI-Public(01)00889024214217(17)260131(10)63264296
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K933785
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberN/A
Device Catalogue Number00597001802
Device Lot Number63264296
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer04/01/2021
Initial Report FDA Received Date03/24/2021
Supplement Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1